Pacific Journal of Mathematics

A characterization of the topology of compact convergence on $C(X)$.

William A. Feldman

Article information

Source
Pacific J. Math., Volume 51, Number 1 (1974), 109-119.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102912797

Mathematical Reviews number (MathSciNet)
MR0397383

Zentralblatt MATH identifier
0279.54006

Subjects
Primary: 46E25: Rings and algebras of continuous, differentiable or analytic functions {For Banach function algebras, see 46J10, 46J15}
Secondary: 54C40: Algebraic properties of function spaces [See also 46J10]

Citation

Feldman, William A. A characterization of the topology of compact convergence on $C(X)$. Pacific J. Math. 51 (1974), no. 1, 109--119. https://projecteuclid.org/euclid.pjm/1102912797


Export citation

References

  • [1] E. Binz and H. H. Keller, Funktionenrdume in dr Kategorie der Limesrdume, Ann. Acad. Scie. Fenn. A.L, (1966), 1-21.
  • [2] E. Binz and H. H. Keller,On closed ideals in convergence function algebras, Math. Ann., 182 (1969), 145-153.
  • [3] E. Binz and W. Feldman, On a Marinescu structure on C(X), Comm. Math. Helv., 46 Fasc. 4, (1971), 436-450.
  • [4] A. C. Cochran, E. R. Keown, and C. R. Williams, On a class of topological algebras, Pacific J. Math., 34 (1970).
  • [5] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand, Prince- ton, 1960.
  • [6] E. A. Michael, Locally multiplicatively-convextopological algebras, Amer. Math. Soc. Memoirs, 11 (1952).
  • [7] L. Nachbin, Topological vactor spaces of continuous functions,Proc. N.A.S., 40 (1954), 471-474.
  • [8] Anthony L. Peressini, Ordered Topological Vector Spaces, Harper and Row, New York, 1967.